# SDR FDEA201101120112

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480-690 LBL 45.  REMOVED SEAT TRACK,  LOCATED AND DRILLED 2 EA SEAT TRACK SECTIONS FROM BAC 1520-792  7178-T6511  DIM 150" AND 60" IN LENGTH AND SPLICES FROM BAC 1503-100122 7178 T6511 DIM  ( 2 EA ) 14" X 13.5" AND SPLICE STRAP FROM 7075 T6 .250"  DIM 7.125" X 2"  IAW SRM 53-10-5, FIG 1.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM 51-30-2, REV 103.
